MAUDE Adverse Event Report: BIOSENSE WEBSTER INC PREFACE® GUIDING SHEATH WITH MULTIPURPOSE CURVE; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC PREFACE® GUIDING SHEATH WITH MULTIPURPOSE CURVE; INTRODUCER, CATHETER
Catalog Number 301805M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an idiopathic ventricular tachycardia (idvt) procedure with a preface® guiding sheath with multipurpose curve and the cap came off issue occurred.The cap came off the preface® guiding sheath with multipurpose curve during the procedure.They replaced the preface® guiding sheath with multipurpose curve and the procedure continued without further issues.The ngen generator was used for ablation.No patient consequence was reported.Additional information was received.The sheath was being used on a patient.There was no air that entered the patient and/or blood loss from the sheath hub.There was no patient consequence or treatment necessary.
 
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation on 24-apr-2024.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent an idiopathic ventricular tachycardia (idvt) procedure with a preface® guiding sheath with multipurpose curve and the cap came off issue occurred.The device evaluation was completed on 27-jun-2024.The product was returned to biosense webster for evaluation.It was sent to device manufacturer for further investigation.Visual and dimensional analysis of the returned device were performed following bwi procedures.Visual inspection of the device revealed a kink in the sheath, with no other anomalies observed.Dimensional analysis was performed, and the device was found to be within specifications.A device history record evaluation was performed and no internal actions related to the complaint were found during the review.The brim cap issue reported by the customer was not confirmed.However, a kink was detected in the sheath.The potential cause of the kink could be related to the manipulation of the device during the procedure, however, this cannot be conclusively determined.The issue is unrelated to the reported event.The product analysis does not suggest that the reported failure could be related to the manufacturing process of the unit.As part of biosense webster¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Explanation of codes: -investigation findings: no device problem found (c19)/ investigation conclusions: no problem detected (d14) were selected as related to the customer¿s reported ¿cap came off " issue.-investigation findings: mechanical problem identified (c07) / investigation conclusions: cause not established (d15) / component code: rod/shaft (g04112) were selected as related to the biosense webster inc.Analysis finding of the ¿kink in the sheath¿.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
PREFACE® GUIDING SHEATH WITH MULTIPURPOSE CURVE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19105278
Report Number2029046-2024-01225
Device Sequence Number15374077
Product Code DYB
UDI-Device Identifier10846835000061
UDI-Public(01)10846835000061(11)230107(17)251231(10)18174599
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K982740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number301805M
Device Lot Number18174599
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer04/24/2024
06/27/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date04/30/2024
07/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK_NGEN RF GENERATOR
Patient SexUnknown